# SDR AALA200800707

- Difficulty date: March 23, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- Aircraft time: 49,440 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 19526
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT MID CABIN RIGHT EXIT SIGN INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT MID CABIN RIGHT EXIT SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
